# SDR SCNA20250130034

- Difficulty date: January 25, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 73,037 hours, 27,862 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

CABIN 02 MASKS DEPLOYED DUE TO DEPRESSURIZATION.  CLEANED AND RE-PACKED ALL CABIN O2 MASKS PER B737-800 AMM 35-22-31-100-801-001 AND REPLACED ALL DISCHARGED O2 GENERATORS IN CABIN PER B737-800 AMM 35-22-11-000/-400-801-101 ON SCA WO# 92890, N/R-00007.
